# SDR ASOA06106

- Difficulty date: January 20, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM DEPARTURE, WHEN TRANSFERRING TO BLEEDS, AN OIL ODOR WAS NOTICED FOR APPROXIMATELY FIVE MINUTES.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (K)
